Journal article icon

Journal article

APPROXIMATE H-SPACES

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF00756320

Authors


Journal:
GENERAL RELATIVITY AND GRAVITATION
Volume:
8
Issue:
8
Pages:
679-687
Publication date:
1977-01-01
DOI:
EISSN:
1572-9532
ISSN:
0001-7701
URN:
uuid:c9718cd5-f1ee-4095-9d7b-58f0ab35bc7d
Source identifiers:
23821
Local pid:
pubs:23821

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP